Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Sep 5, 2011, 4:16 PM EDT for Seminole County, Volusia County, Florida. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2011, 4:16 PM EDT (20:16 UTC)
- Expired
- Sep 5, 2011, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Melbourne, FL
Counties Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 89 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 4:30 PM EDT | TSTM WND GST 41 | 6 Nnw Daytona Beach, FL | MEASURED WIND GUST OF 36 KTS/41 MPH. |
| Sep 5, 4:30 PM EDT | TSTM WND GST 51 | 4 Wnw Ormond Beach, FL | MEASURED WIND GUST OF 44 KT/51 MPH. |
| Sep 5, 5:10 PM EDT | TSTM WND GST 41 | 3 Ssw Playalinda Beach, FL | USAF 54 FT WIND TOWER NUMBER 311 MEASURED A 36 KT/41 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1611 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
254
WWUS82 KMLB 052016
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
416 PM EDT MON SEP 5 2011
FLZ041-045-046-141-147-052100-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-SEMINOLE-
416 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...EASTERN SEMINOLE COUNTY...VOLUSIA COUNTY...
* UNTIL 500 PM EDT.
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES SOUTHWEST OF
DAYTONA BEACH INTL SPEEDWAY...MOVING NORTH AT 30 MPH. ADDITIONAL
STRONG STORMS WILL MOVE INTO NORTHERN BREVARD COUNTY.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DAYTONA INTERNATIONAL SPEEDWAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2941 8108 2908 8093 2907 8090 2853 8055
2845 8052 2840 8059 2838 8072 2839 8073
2838 8074 2834 8096 2835 8108 2924 8135
2927 8134 2927 8116 2941 8116 2943 8112
TIME...MOT...LOC 2016Z 198DEG 32KT 2915 8114
$$
WEITLICHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Sep 5, 3:23 PM EDT, 53 minutes earlier.
Area forecast discussion, Sep 5, 3:23 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 323 PM EDT MON SEP 5 2011 .DISCUSSION... THROUGH TONIGHT...SCATTERED STORMS MOVING NNE NEAR 25 MPH ACROSS THE INTERIOR SECTIONS PRESENTLY. ANTICIPATE AN INCREASE IN COVERAGE LATE AFTERNOON AS THESE CELLS AND ASSOCIATED OUTFLOWS REACH THE EAST COAST WHERE THE SEA BREEZE BOUNDARY IS PINNED NEAR THE COAST TO JUST OFFSHORE. WILL HAVE SCT POPS IN ALL AREAS THROUGH THIS EVENING. DECREASED POPS TO ISOLATED AFTER MIDNIGHT BUT GIVEN DEEP MOISTURE AND APPROACHING U/L DISTURBANCE WANTED TO LEAVE A LOW MENTION IN. OVERNIGHT LOWS ON THE WARM SIDE WITH MID/UPPER 70S IN S-SW FLOW. TUE-THURS...EXTROPICAL REMAINS OF LEE WILL LIFT NORTHEAST TUE WITH LINGERING TROFFINESS DROOPING INTO THE NORTHERN PART OF THE STATE. AREA WILL CONTINUE IN DEEP SOUTHWESTERLY FLOW THROUGH MID WEEK. WIND FIELDS REMAIN HIGH ENOUGH TO KEEP A BREEZY MENTION IN FOR TUESDAY. SOME U/L JET ASCENT/DIFFLUENCE COULD HELP ENHANCE STORMS OVER THE NORTHERN SEFTIONS TUESDAY WITH MAIN LIMITING FACTOR IF CLOUDINESS HAMPERS INSTABILITY. HAVE INDICATED NUMEROUS/LIKELY POPS ROUGHLY NORTH HALF OF CWA ON TUESDAY AND SLIGHTLY LOWER HEADING SOUTH. A SLOW DECREASE IN WIND FIELDS AND MOISTURE LEVELS HEADING THROUGH WED AND THURS SO HAVE HIGH END SCATTERED ON WED WITH A SLIGHT DECREASE ON THURS. LATEST GFS RUN INDICATES TROUGH WILL CONTINUE TO EDGE SLOWLY SOUTH INTO THURS...BRINGING SOME LESS HUMID AIR IN FROM THE NORTH AS IT DOES SO. 12Z MEX NUMBERS BRING SOME DEW POINT TEMPS BELOW 70F BACK INTO THE AREA BY THURSDAY...HOWEVER QUICK PEEK AT NEW ECMWF RUN INDICATES THE ARRIVAL OF LESS HUMID AIR IN THE NORTH MAY BE A DAY OR TWO SLOWER TO OCCUR. ALSO NOTE: LONG PERIOD SWELLS FROM DISTANT TC KATIA WILL CONTINUE THE RIP DANGER AT THE EAST CENTRAL FLORIDA BEACHES INTO LATE WEEK. EXTENDED...(PREVIOUS) FORECAST MORE UNCERTAIN WITH REGARD TO POSSIBLE DEVELOPMENT OF LOW PRESSURE ALONG THE OLD BAROCLINIC ZONE NEAR YUCATAN LATER IN THE WEEK AS ADVERTISED BY GFS AND TO SOME DEGREE ECMWF. GFS NOT AS PRONOUNCED WITH SPINUP AND MOVEMENT TOWARD EASTERN GULF AREA AS PREVIOUS RUNS. AS WELL AS HOW QUICKLY LEE REMNANTS MOVE AWAY FROM THE GENERAL REGION. CONSENSUS IN MEDIUM RANGE HOWEVER CONTINUES TO INDICATE AMPLE MOISTURE OVER THE AREA ALONG WITH A LIGHT WIND REGIME FOR THE DEVELOPMENT OF SCATTERED DIURNAL BOUNDARY DRIVEN CONVECTION INTO THE WEEKEND WITH NORMAL TEMPERATURES. && .AVIATION... TEMPO MVFR/LCL IFR REDUCTIONS IN SCATTERED TSRA... OCURRING INTERIOR THROUGH ~21Z THEN HIGHER COVERAGE SHIFTING TOWARD EAST COAST ~21-24Z. && .MARINE...PRESSURE GRADIENT INCREASING AS THE EXTRATROPICAL REMAINS OF LEE LIFT ACROSS SE STATES. SOUTHERLY WINDS WILL VEER TOWARD SWLY AS THIS OCCURS. WIND SPEEDS INCREASING TO 15-20KT OVERNIGHT ALL EXCEPT SOUTHERN NEAR SHORE LEG WHERE GRADIENT NOT QUITE AS TIGHT. SEAS WILL CONTINUE BUILD AS LONG PERIOD SWELLS FROM DISTANT TC KATIA PERSIST FOR MUCH OF THIS WEEK. MAY NEED TO ADD SCA HEADLINES FOR AT LEAST THE OFFSHORE LEGS BY LATE TUE OR WED AS SEA HEIGHTS CONTINUE TO SLOWLY RISE. && .PRELIMINARY POINT TEMPS/POPS... DAB 78 91 75 88 / 40 60 50 50 MCO 77 93 75 89 / 30 60 40 50 MLB 78 91 75 90 / 40 50 40 50 VRB 77 91 75 90 / 40 50 40 50 LEE 77 92 75 89 / 30 60 40 50 SFB 78 93 76 89 / 30 60 40 50 ORL 78 93 76 89 / 30 60 40 50 FPR 77 91 75 89 / 30 40 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...GLITTO IMPACT WEATHER....WIMMER
Hazardous weather outlook, Sep 5, 10:54 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1054 AM EDT MON SEP 5 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-052100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1054 AM EDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE FROM WEST TO EAST AS SOUTHERLY WINDS BRING MOIST AIR INTO EAST CENTRAL FLORIDA. THE MOIST AIRMASS ALONG WITH SURFACE HEATING WILL ALLOW FOR SCATTERED LIGHTNING STORMS TO DEVELOP AND MOVE INTO THE AREA. STEERING WINDS WILL MOVE THE STORMS TO THE NORTHEAST AT 15 TO 20 MPH. SOME STORMS MAY BRIEFLY BECOME STRONG ENOUGH TO PRODUCE WIND GUSTS TO 50 MPH...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAIN AS THEY APPROACH THE FLORIDA EAST COAST BETWEEN FLAGLER BEACH AND JUPITER INLET. .RIP CURRENT IMPACT... A HIGH RISK OF RIP CURRENTS EXISTS AT AREA BEACHES TODAY AS LONG PERIOD SWELLS FROM HURRICANE KATIA ARE IMPACTING THE COAST. RIP CURRENTS WILL BE MOST PREVALENT THIS AFTERNOON THROUGH THE TIME OF THE LOW TIDE...WHICH WILL BE AROUND 8 PM THIS EVENING. LONGSHORE CURRENTS MOVING PARALLEL TO THE BEACH WILL ALSO BE A CONCERN. THE LONG SHORE CURRENT CAN BE STRONG ENOUGH TO KNOCK YOU OFF A SANDBAR AND INTO DEEP WATER. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER TRY TO SWIM DIRECTLY AGAINST CURRENTS. .MARINE THUNDERSTORM GUST IMPACT... STORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE PENINSULA TODAY...AFFECTING INLAND LAKES THIS AFTERNOON AND COASTAL AREAS ALONG THE ATLANTIC BY EARLY THIS EVENING. AS THESE STORMS APPROACH THE INDIAN RIVER LAGOON AND THE NEARSHORE ATLANTIC WATERS THEY MAY BECOME STRONG ENOUGH TO PRODUCE CLOUD TO GROUND OR CLOUD TO WATER LIGHTNING STRIKES AND WINDS IN EXCESS OF 34 KNOTS AS THEY MOVE TO THE NORTHEAST AT 15 TO 20 KNOTS. .WIND AND SEA IMPACT... SOUTHERLY WINDS OF 15 TO 20 KNOTS WHEN COMBINED WITH A 3 TO 5 FOOT LONG PERIOD SWELL WILL BUILD SEAS TO 6 FEET BEYOND 20 MILES OF THE COAST FROM SEBASTIAN INLET NORTH. SEAS ARE EXPECTED TO BUILD TO 5 TO 6 FEET OVER THE REST OF THE OFFSHORE COASTAL WATERS TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATERS THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THE END OF THE WEEK AND INTO THE WEEKEND AS ATMOSPHERIC MOISTURE VALUES REMAIN HIGH. LONG PERIOD SWELLS WILL CONTINUE TO PRODUCE AN ENHANCED RIP CURRENT RISK AND ELEVATED SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. GUSEMAN/WIMMER
In the hours before
Special weather statement, Sep 5, 3:06 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EDT MON SEP 5 2011
FLZ041-044>046-141-144-052000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
306 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN LAKE COUNTY...NORTHERN ORANGE
COUNTY...SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...
* UNTIL 400 PM EDT.
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER APOPKA...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DE BARY...DELTONA...DELAND AND WEKIWA SPRINGS STATE PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8164 2932 8166 2938 8145 2934 8141
2927 8141 2926 8134 2924 8132 2862 8096
2861 8097 2860 8095 2859 8095 2856 8156
2877 8196 2895 8196
TIME...MOT...LOC 1904Z 206DEG 23KT 2866 8152Special weather statement, Sep 5, 3:07 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
307 PM EDT MON SEP 5 2011
FLZ053-052000-
OSCEOLA-
307 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER OSCEOLA COUNTY...
* UNTIL 400 PM EDT.
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 11 MILES SOUTHWEST OF
LAKE KISSIMMEE...MOVING NORTH AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HARMONY AND SAINT CLOUD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2835 8142 2835 8090 2834 8090 2783 8122
2785 8130 2792 8132 2794 8135 2800 8139
2800 8142 2804 8147 2805 8147 2806 8144
2802 8138 2808 8135 2808 8145 2814 8146
2814 8149
TIME...MOT...LOC 1906Z 202DEG 31KT 2784 8138
WEITLICHSpecial weather statement, Sep 5, 3:40 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EDT MON SEP 5 2011
FLZ047-053-054-058-059-052045-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE-
340 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...NORTHEASTERN OKEECHOBEE COUNTY...EASTERN OSCEOLA COUNTY...
ST. LUCIE COUNTY...
* UNTIL 445 PM EDT.
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 9 MILES
WEST OF CAMP HOLLY FISH CAMP TO 12 MILES WEST OF SAINT LUCIE WEST...
MOVING EAST AT 30 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2734 8026 2729 8025 2722 8061 2818 8098
2824 8066 2823 8063 2822 8063 2824 8059
2807 8055 2775 8038 2729 8021
TIME...MOT...LOC 1940Z 258DEG 27KT 2811 8086 2765 8075
2732 8055
67Local storm report, Sep 5, 3:55 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST LEESBURG 28.81N 81.88W
09/05/2011 M52 MPH LAKE FL ASOS
KLEE ASOS WIND GUST OF 45 KTS/52 MPH FROM 220 DEGREES.
&&
JRCSpecial weather statement, Sep 5, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
416 PM EDT MON SEP 5 2011
FLZ041-045-046-141-147-052100-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-SEMINOLE-
416 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...EASTERN SEMINOLE COUNTY...VOLUSIA COUNTY...
* UNTIL 500 PM EDT.
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES SOUTHWEST OF
DAYTONA BEACH INTL SPEEDWAY...MOVING NORTH AT 30 MPH. ADDITIONAL
STRONG STORMS WILL MOVE INTO NORTHERN BREVARD COUNTY.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DAYTONA INTERNATIONAL SPEEDWAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2941 8108 2908 8093 2907 8090 2853 8055
2845 8052 2840 8059 2838 8072 2839 8073
2838 8074 2834 8096 2835 8108 2924 8135
2927 8134 2927 8116 2941 8116 2943 8112
TIME...MOT...LOC 2016Z 198DEG 32KT 2915 8114
WEITLICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:04 PM EDT | Special Weather Statement | MLB | Osceola | 56 min |
| Sep 5, 4:02 AM EDT | Rip Current Statement | MLB | Volusia | 16 hr |
| Sep 5, 3:06 PM EDT | Special Weather Statement | MLB | Lake, Seminole | 54 min |
| Sep 5, 3:07 PM EDT | Special Weather Statement | MLB | Osceola | 53 min |
| Sep 5, 3:38 PM EDT | Special Marine Warning | MLB | 112 min | |
| Sep 5, 3:40 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 65 min |
| Sep 5, 7:31 PM EDT | Special Marine Warning | MLB | 40 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.